MathSciNet Relay Station
MathSciNet bibliographic data
MR1687305 (2000f:17031) 17B65 (17B20 46L35)
Baranov, A. A.; Zhilinskii, A. G. Diagonal direct limits of simple Lie algebras. Comm. Algebra 27 (1999), no. 6, 2749–2766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement